Confidence intervals for domain parameters when the domain sample size is random

Casady, Robert J., Dorfman, Alan H., Wang, Suojin . Techniques d'Enquête 1998. 24 (1) :59-69

Locate this article in:

Bibtex

@article{CIS-201881,
  Author = {Casady, Robert J. and Dorfman, Alan H. and Wang, Suojin},
  Title = {Confidence intervals for domain parameters when the domain sample size is random},
  Journal = {Techniques d'Enquête},
  Volume = {24},
  Number = {1},
  Year = {1998},
  Pages = {59--69},
  Keywords = {Bayesian approach, Stratification, Simple random sampling, Survey methods, Conditioning, Bayes method, establishment surveys}
}

Similar articles